# SDR SWAA2015061140598

- Difficulty date: May 19, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737790
- Aircraft serial: 28253
- Aircraft time: 34,663 hours, 23,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUSELAGE FRAME WAS FOUND CRACKED AT BS 360, STRINGER 8R.    REPAIRED THE FRAME IAW EA.
